Common fixed points for nonexpansive type single-valued maps

Ajay Gairola, Ratna U. Joshi, Mahesh C. Joshi

Abstract


In the present paper, we establish a result for the existence of common fixed points for pair of Weakly Reciprocally Continuous (w.r.c) maps satisfying nonexpansive type condition with some weaker form of commutativity. Our result extends the result of pant et.al [6] and also generalizes several well known results available in the literature. Moreover, our result complements the result of Pant et. al[7] by extending the scope of applications of w.r.c. to nonexpansive type conditions (see [5], [4]) in metric spaces.

Full Text: PDF

How to Cite this Article:

Ajay Gairola, Ratna U. Joshi, Mahesh C. Joshi, Common fixed points for nonexpansive type single-valued maps, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 306-314

Copyright © 2013 Ajay Gairola, Ratna U. Joshi, Mahesh C. Joshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.